# SDR SWAA2020072999187

- Difficulty date: July 9, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AFT CARGO BAY BS847 LBL6 WL158.  REMOVED & REPLACED THE STRINGER CLIP IAW SRM 51-40-02, & DWG 146A1280 REV-.  APPLIED CIC IAW SOPM 20-41-05.
